American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Patrick W. Keef. On subgroups of totally projective primary abelian groups and direct sums of cyclic groups. Contemporary Mathematics 576 (2012) 205-215.
Book volume table of contents   
View Article: PDF

[2] Peter Danchev and Brendan Goldsmith. On projection-invariant subgroups of Abelian $p$-groups. Contemporary Mathematics 576 (2012) 31-40.
Book volume table of contents   
View Article: PDF

[3] B. Goldsmith and K. Gong. A note on Hopfian and co-Hopfian abelian groups. Contemporary Mathematics 576 (2012) 129-136.
Book volume table of contents
View Article: PDF

[4] Luigi Salce. Some results on the algebraic entropy. Contemporary Mathematics 576 (2012) 297-304.
Book volume table of contents   
View Article: PDF

[5] Manfred Droste and Rüdiger Göbel. Countable random $p$-groups with prescribed Ulm-invariants. Proc. Amer. Math. Soc. 139 (2011) 3203-3216. MR 2811276.
Abstract, references, and article information   
View Article: PDF

[6] Dikran Dikranjan, Brendan Goldsmith, Luigi Salce and Paolo Zanardo. Algebraic entropy for Abelian groups. Trans. Amer. Math. Soc. 361 (2009) 3401-3434. MR 2491886.
Abstract, references, and article information   
View Article: PDF

[7] Rüdiger Göbel and Warren May. Cancellation of direct sums of countable abelian $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2705-2710. MR 1974325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rüdiger Göbel and Warren May. Modular group algebras of $\aleph_{1}$-separable $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2987-2992. MR 1993203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Agnes T. Paras and Lutz Strüngmann. Fully transitive $p$-groups with finite first Ulm subgroup. Proc. Amer. Math. Soc. 131 (2003) 371-377. MR 1933327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Danchev. Isomorphism of commutative group algebras of closed $p$-groups and $p$-local algebraically compact groups. Proc. Amer. Math. Soc. 130 (2002) 1937-1941. MR 1896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Hill. A note on $\sigma$-summable groups. Proc. Amer. Math. Soc. 126 (1998) 3133-3135. MR 1476137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jutta Hausen and Phillip Schultz. The maximal normal $p$-subgroup of the automorphism group of an abelian $p$-group. Proc. Amer. Math. Soc. 126 (1998) 2525-2533. MR 1458876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Steve Files and Brendan Goldsmith. Transitive and fully transitive groups. Proc. Amer. Math. Soc. 126 (1998) 1605-1610. MR 1451800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul Hill and Jane Kirchner West. Subgroup transitivity in abelian groups. Proc. Amer. Math. Soc. 126 (1998) 1293-1303. MR 1443830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Danchev. Commutative group algebras of $\sigma$-summable abelian groups. Proc. Amer. Math. Soc. 125 (1997) 2559-2564. MR 1415581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul Hill. A new characterization of totally projective groups of cardinality $\aleph\sb 1$ . Proc. Amer. Math. Soc. 123 (1995) 657-662. MR 1291773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Phillip Schultz. A counterexample in Jacobson radicals . Proc. Amer. Math. Soc. 122 (1994) 961-964. MR 1260180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Patrick Keef. An application of set theory to the torsion product of abelian groups . Proc. Amer. Math. Soc. 118 (1993) 735-738. MR 1146863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Patrick Keef. A class of primary abelian groups characterized by its socles . Proc. Amer. Math. Soc. 115 (1992) 647-653. MR 1101986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. Salce and P. Zanardo. A result by Kulikov that does not extend to modules over general valuation domains . Proc. Amer. Math. Soc. 111 (1991) 643-649. MR 1043419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William Ullery. An isomorphism theorem for commutative modular group algebras . Proc. Amer. Math. Soc. 110 (1990) 287-292. MR 1031452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Hill and William Ullery. A note on a theorem of May concerning commutative group algebras . Proc. Amer. Math. Soc. 110 (1990) 59-63. MR 1039530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Patrick Keef. Some isomorphisms of abelian groups involving the Tor functor . Proc. Amer. Math. Soc. 110 (1990) 27-37. MR 1030735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William Ullery. Modular group algebras of $N$-groups . Proc. Amer. Math. Soc. 103 (1988) 1053-1057. MR 954982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Manfred Dugas. On the Jacobson radical of some endomorphism rings . Proc. Amer. Math. Soc. 102 (1988) 823-826. MR 934850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mark Lane. A new characterization for $p$-local balanced projective groups . Proc. Amer. Math. Soc. 96 (1986) 379-386. MR 822423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul Hill and Charles Megibben. Axiom $3$ modules . Trans. Amer. Math. Soc. 295 (1986) 715-734. MR 833705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Fuchs and P. Hill. The balanced-projective dimension of abelian $p$-groups . Trans. Amer. Math. Soc. 293 (1986) 99-112. MR 814915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul Hill. On the structure of abelian $p$-groups . Trans. Amer. Math. Soc. 288 (1985) 505-525. MR 776390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Doyle Cutler. Abelian $p$-groups $A$ and $B$ such that ${\rm Tor}(A,\,G)\cong {\rm Tor}(B,\,G),$ $G$ reduced . Proc. Amer. Math. Soc. 91 (1984) 12-14. MR 735554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2